# SDR REXA2014081800812

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 22,084 hours, 19,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COVER IS BROKEN IN MULTIPLE PLACES.  R & R EMER LIGHT STRIP COVER CLEAR TRACK IAW AMM 33-51-01.
